# SDR 96ZZZX1645

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: XB864041
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHT ASSEMBLY ON AISLE ARM REST OF SEAT 11 DAMAGED. REPLACED LIGHT ASSY AND SYSTEM CHECKED OKAY.  AIRFRAME TT:  33,712.5 HRS.  C-CHECK:  1,407.6 HRS.
